MathSciNet Relay Station
MathSciNet bibliographic data
MR1145963 58F20 (54H20 58F10)
Slaminka, Edward E. Removing index $0$ fixed points for area preserving maps of two-manifolds. Trans. Amer. Math. Soc. 340 (1993), no. 1, 429–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement